# SDR QXEA200400178

- Difficulty date: February 26, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 3,580 hours, 2,563 cycles
- Engine: Ge CF348C1
- Engine time: 3,995 hours, 3,101 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P15
- Part serial: LMDL0114
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,901 hours, 3,748 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2491 AT TOP OF DESCENT, FLIGHT LEVEL 390 FT WITH INITIAL THROTTLE REDUCTION BY A THIRD, MOVED SLOW, LEFT ENGINE FLAME-OUT CAUTION MESSAGE FOR 14-15 SECONDS.  NO ABNORMAL ENGINE INDICATIONS.  REPLACED LEFT FADEC AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
